# SDR 9801091145

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145US
- Make and model: Doug DC-10-40
- Aircraft serial: 46754
- Engine: Pwa JT9D20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Over Temp
- Location: Nr 3
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING THE LANDING ROLLOUT WHILE COMING OUT OF REVERSE THRUST, THE NR 3 ENGINE REACHED AN EGT OF 940C FOR ONE SECOND.  THE ENGINE WAS SHUT DOWN.  MAINTENANCE PERFORMED AN OVERTEMP INSPECTION PER MM 72-00-00, PG 233 WITH NO DEFECTS.  THE BORESCOPE WAS DEFERRED FOR 80 HOURS AND THE AIRCRAFT RETURNED TO SERVICE.
